English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Symmetric square L-values and dihedral congruences for cusp forms

MPS-Authors
/persons/resource/persons235419

Heim,  Bernhard
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235183

Dummigan,  Neil
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Heim, B., & Dummigan, N. (2010). Symmetric square L-values and dihedral congruences for cusp forms. Journal of Number Theory, 130(9), 2078-2091. doi:10.1016/j.jnt.2010.01.012.


Cite as: http://hdl.handle.net/21.11116/0000-0004-245F-A
Abstract
There is no abstract available